# SDR CA960328001

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Braero HS125700A
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Support Ring
- Part number: 152734
- Condition: Modified
- Location: Locating Slot
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) SUPPORT RING HAD BEEN MODIFIED AS DESCRIBED IN SERVICE ALERT AV-93-07R1 14 OCTOBER 1993.
